Have nose bleeds and lacking energy. What do you advise?
User rating for this question
I have no energy and nose bleeds this time of the year. I lack energy and don't want to get up in the mornings. I feel irritable, somewhat depressed and have night sweats sometimes. I just feel like I'm in some kind of funk!
Posted Thu, 12 Dec 2013 in Medicines and Side Effects
Answered by Dr. Rakesh Karanwal 53 minutes later
Brief Answer: Course of anti-depressants+psychotherapy will help Detailed Answer: Hi Mr XXXX, Thanks for your query. From the information available, you are apparently suffering from chronic mental stress, leading to depression with some degree of anxiety. Please remember that such bad patches do come at some stage in every person's lifetime. Self-motivation, sheer determination and regain of self-confidence will surely help you in coming out of depression. Resigning to the unavoidable stress and strain of life, amounts to losing half the battle. I have NO DOUBT, WHATSOEVER, that you have the capacity, ability, determination, perseverence and the courage to overcome short-term setbacks. Consult a Psychologist who, after subjecting you through a few sessions, will be able to assess the severity of depression and administer effective Psychotherapy. In addition, AS A SHORT-TERM STOPGAP ARRANGEMENT, a short course of a combination of :- * anti-depressants group of drugs, such as, SSRIs (Serteraline, Duolexitin or citalopram) in gradually increasing doses * anti-anxiety drugs, such as, alprazolam or clonazepam in optimal dose * Beta-Blockers, such as propranolol or atenolol will definitely be of extreme help you in coming out of depression. Once you are back into the mainstream AND ARE YOUR NORMAL SELF, these drugs will then weaned off gradually. Consult your Psychiatrist or your treating doctor and discuss my opinion / recommendations with him. I AM SURE THAT HE WILL TOTALLY AGREE WITH ME and, prescribe the advised treatment in appropriate doses, under close supervision. Hope you find my response helpful and informative. I will be happy to answer further clarifications, if any. Take care and have a nice day. Dr. Rakesh Karanwal